MathSciNet Relay Station
MathSciNet bibliographic data
MR2520911 53C44 (53C17)
Cao, Xiaodong; Saloff-Coste, Laurent Backward Ricci flow on locally homogeneous 3-manifolds. Comm. Anal. Geom. 17 (2009), no. 2, 305–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement